advertisement
Question
Posted by: Lily | 2010/12/01

loss of erection

My husband and I both enjoy sex and try out different positions. He usually has no problem getting an erection but this however does not last. For me to orgasm, I usually have to stimulate myself. We have been married two weeks and each time we have sex, he masturbates himself afterwards until he ejaculates. I am wondering whether the medication he is taking for diabetes and high blood pressure may be causing this or could there be another issue?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Diabetes and hypertension can cause erectile dysfunction. It may however also be another problem. The BEST will be to consult your doctor or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area.
Deidre - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2010/12/01

Diabetes and hypertension can cause erectile dysfunction. It may however also be another problem. The BEST will be to consult your doctor or phone the SASHA helpline (0860 100 262) for a referral list for practitioners in your area.
Deidre - SASHA

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement